# SDR HNAA2018092600230

- Difficulty date: September 22, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 34,194 hours, 29,700 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Cracked
- Location: Bleed Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NDIS  691     36-21  0006440  22SEP18  PHL  CLOSE
      BLEED 1 LEAK MSG IN CLIMB OUT C/W QRH LIGHT WENT OUT
      (AT 17K HAD NUMEROUS ICE CONDITION WARNINGS CAPT HAD STATED SYS NOT WORKING-NO HISTORY)                                         31575    00 CFG
FACT  22SEP18  19:58  PHL
            MX INSP FOUND DUCT AT PACK 1 VALVE TO BE CRACK AT WE
            LD JOINT RNR DUCT 1360004 REF EMB 145 AMM 21-51-01 O
            PS AND LEAK GOOD PERFORMED ANTI ICE TEST IAW AMM 30-
            00-00 TESTED OK FOR SERVICE.
